| Model Number |
FORCEFX-CS |
| Medical Device Problem Codes |
Arcing (2583); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant product: e2450h button pencil w 3m cord x50 (lot#: unknown); e1455-6 16.51cm coated blade electrode (lot#: unknown); e1455, e1455 the edge ent/ima electrode x50 (lot#: unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during bilateral breast prophylactic mastectomy skin sparing and bilateral breast reconstruction with tissue expanders and biologic mesh for soft tissue support, device had arcing/sparking issue and the removal of the electrode has been quiet difficult.Surgeon exchange electrodes often throughout the procedure.Patient experienced a burn along the incision during cautery use.The burn appeared to occur by electrical conductivity through the base of where the tip of the cautery was connected to the hand piece.Surgeon noted bovie was not used in that area.Area of skin was removed per usual procedure not because of burn.Cut/coag settings were 40/40.
Additional Manufacturer Narrative
Additional information: a1, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.